# SDR AALA20170215014

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 19,479 hours, 7,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR PROTRUDING FROM SLIDE MORE THAN NORMAL. ALIGNED VELCRO STRIPS ON BACKING PAN SHELF IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
